Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Rational interpolation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 348

  • Page / 14

Selection :

  • and

Rational diffeomorphisms of the circleLANGER, Joel.Applied mathematics letters. 2007, Vol 20, Num 8, pp 876-879, issn 0893-9659, 4 p.Article

Vector valued rational interpolants. IGRAVES-MORRIS, P. R.Numerische Mathematik. 1983, Vol 42, Num 3, pp 331-348, issn 0029-599XArticle

C1 rational quadratic spline interpolation to convex dataRAMIREZ, V; LORENTE, J.Applied numerical mathematics. 1986, Vol 2, Num 1, pp 37-42, issn 0168-9274Article

An osculatory extension of Cauchy's rational interpolation formulaSALZER, H. E.Zeitschrift für angewandte Mathematik und Mechanik. 1984, Vol 64, Num 1, pp 45-50, issn 0044-2267Article

A note on vector-valued rational interpolationXIAOLIN ZHU; GONGQIN ZHU.Journal of computational and applied mathematics. 2006, Vol 195, Num 1-2, pp 341-350, issn 0377-0427, 10 p.Conference Paper

Perturbation of nodes and poles in certain rational interpolantsBOKHARI, M. A.Bulletin of the Australian Mathematical Society. 1987, Vol 36, Num 2, pp 177-185, issn 0004-9727Article

Some new aspects of rational interpolationSCHNEIDER, C; WERNER, W.Mathematics of computation. 1986, Vol 47, Num 175, pp 285-299, issn 0025-5718Article

Positive interpolation with rational quadratic splinesSCHMIDT, J. W; HESS, W.Computing (Wien. Print). 1987, Vol 38, Num 3, pp 261-267, issn 0010-485XArticle

The determination of derivative parameters for a monotonic rational quadratic interpolantDELBOURGO, R; GREGORY, J. A.IMA journal of numerical analysis. 1985, Vol 5, Num 4, pp 397-406, issn 0272-4979Article

Rational Interpolation of Rigid-Body MotionsSELIG, J. M.Lecture notes in control and information sciences. 2010, Vol 407, pp 213-224, issn 0170-8643, isbn 978-3-642-16134-6, 12 p.Conference Paper

Matrices for the direct determination of the barycentric weights of rational interpolationBERRUT, J.-P; MITTELMANN, H. D.Journal of computational and applied mathematics. 1997, Vol 78, Num 2, pp 355-370, issn 0377-0427Article

The barycentric weights of rational interpolation with prescribed polesBERRUT, J.-P.Journal of computational and applied mathematics. 1997, Vol 86, Num 1, pp 45-52, issn 0377-0427Article

Fonctions splines avec conditions de forme = Spline functions with shape conditionsMEDINA, Julio.1985, 284 pThesis

A Newton type rational interpolation formulaFU, Amy M; LASCOUX, Alain.Advances in applied mathematics (Print). 2008, Vol 41, Num 3, pp 452-458, issn 0196-8858, 7 p.Article

Bivariate composite vector valued rational interpolationJIEQING TAN; SHUO TANG.Mathematics of computation. 2000, Vol 69, Num 232, pp 1521-1532, issn 0025-5718Article

Instability and modification of Thiele interpolating continued fractionsCUYT, A. A. M; JACOBSEN, L; VERDONK, B. M et al.Applied numerical mathematics. 1988, Vol 4, Num 2-4, pp 253-262, issn 0168-9274Article

Hermite-Fejér interpolation for rational systemsMIN, G.Constructive approximation. 1998, Vol 14, Num 4, pp 517-529, issn 0176-4276Article

Rational functions for guaranteed and experimentally well-conditioned global interpolationBERRUT, J.-P.Computers & mathematics with applications (1987). 1988, Vol 15, Num 1, pp 1-16, issn 0898-1221Article

Quadratur und rationale Hermite Interpolation = Quadrature and rational Hermite interpolationSCHNEIDER, C.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 6, pp T696-T697, issn 0044-2267Article

On rational interpolation to |x|BRUTMAN, L; PASSOW, E.Constructive approximation. 1997, Vol 13, Num 3, pp 381-391, issn 0176-4276Article

Shape perserving interpolation to convex data by rational functions with quadratic numerator and linear denominatorDELBOURGO, R.IMA journal of numerical analysis. 1989, Vol 9, Num 1, pp 123-136, issn 0272-4979Article

Computing near-best fixed pole rational interpolantsVAN DEUN, Joris.Journal of computational and applied mathematics. 2010, Vol 235, Num 4, pp 1077-1084, issn 0377-0427, 8 p.Conference Paper

Algorithm 882: Near-Best Fixed Pole Rational Interpolation with Applications in Spectral MethodsVAN DEUN, Joris; DECKERS, Karl; BULTHEEL, Adhemar et al.ACM transactions on mathematical software. 2009, Vol 35, Num 2, issn 0098-3500, 14.1-14.21Article

Convergence rates of derivatives of a family of barycentric rational interpolantsBERRUT, Jean-Paul; FLOATER, Michael S; KLEIN, Georges et al.Applied numerical mathematics. 2011, Vol 61, Num 9, pp 989-1000, issn 0168-9274, 12 p.Article

A Fitzpatrick algorithm for multivariate rational interpolationPENG XIA; SHUGONG ZHANG; NA LEI et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 5222-5231, issn 0377-0427, 10 p.Article

  • Page / 14